| Catalog Number |
CV-12123-F |
| Medical Device Problem Codes |
Component Missing (2306); Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the guide wire does not progress despite the well-positioned needle with blood flowing spontaneously in 2 different places and it has significant deformation".
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4) additional information received from the customer on 09-may-2025 indicates the customer reported the incorrect description of the event.Upon clarification of the description it was discovered that this is not a reportable event; thus, the initial mdr submitted on 13-feb-2025 should be retracted.
Event or Problem Description